Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What do dark bruises on stomach indicate?

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5931 Questions
i woke up with 3 large dark bruises on my stomach, one about three inches in diameter the other two a little smaller YYYY@YYYY
Posted Sat, 1 Feb 2014 in Skin Hair and Nails
Answered by Dr. Kakkar S. 19 minutes later
Brief Answer: Need more information Detailed Answer: Hi. Thanks for posting your concern at XXXXXXX I would like to gather some more information from you regarding your concern in order to be able to help you better. -Do you any symptoms associated? like pain -Do you have any history of Gum bleeding? Black/tarry stools? Nose bleeds?etc -Are you on some oral medications like blood thinners or anticoagulants? It would be a great help if you can send me a clear picture(s) of the lesions so as to be able to help you better. regards
Above answer was peer-reviewed by
Follow-up: What do dark bruises on stomach indicate? 34 hours later
I was taking 81mg of baby asprin and i believe i was taking two instead of one . They are lighting up but they are still dark how long should i wait before i see a doctor about this
Answered by Dr. Kakkar S. 2 hours later
Brief Answer: Oral Vit C Detailed Answer: Hi. I guess the excess dose of aspirin is the reason for bruise in your case. Aspirin interferes with your blood's clotting action. One of the most common skin-related side effects of extended aspirin use is bruising. This effect should not affect you much and might not necessarily be a reason for you to stop your aspirin treatment at normal doses. I would advice you an Oral Vitamin C supplement once daily for faster resolution of bruises. You should continue with ONCE DAILY aspirin. take care regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor